Traveler's diarrhea is a digestive tract disorder that commonly causes loose stools and abdominal cramps. It's caused by eating contaminated food or drinking contaminated water. Fortunately, traveler's diarrhea usually isn't serious — it's just unpleasant. According to a research study conducted in Cabadian Universities stool prevalence rate of 2.6 (95% C.I. 2.0–3.2) in 3,002 consecutive patients are affected with Traveler's diarrhea.
The mainstay of treatment is fluid replacement and an antimotility drug such as loperamide 4 mg po initially, followed by 2 mg po for each subsequent episode of diarrhea qid in tablet or liquid form may reduce the Traveler's diarrhea. TD continues to be a worldwide disease that affects millions of tourists. Constant developments in prevention and discovery of new pathogens responsible for TD continually change our understanding of the disease. Antibacterial agents are remarkably effective for TD therapy.